Previous |  Up |  Next


[1] Abou-El-Ela A. M. A., Sadek A. I.: On the boundedness of a certain system of fifth-order differential equation. Annals of Diff. Eqs. 14, 1 (1998), 1-10. MR 1633652
[2] Afuwape A. U.: Solutions of some third-order non-linear differential equations: Frequency-domain method. An. sti. Univ. Al. I. Cuza, Iasi sect. 1.a, Mat. T. XXV (1979), 297-302. MR 0562315 | Zbl 0426.34044
[3] Afuwape A. U.: Conditions on the behaviour of solutions for a certain class of third-order non-linear differential equations. An. sti. Univ. Al. I. Cuza, Iasi sect. Iasi 30 (1979), 30-34. MR 0777023
[4] Afuwape A. U.: On some properties of solutions for certain fourth-order non-linear differential equations. Analysis 5 (1985) 175-183. MR 0791498
[5] Afuwape A. U.: Frequency-domain approach to non-linear oscillations of some third-order differential equations. Nonlinear Analysis, Theory, Methods and Applications 10, 12 (1986), 1459-1470. MR 0869553
[6] Afuwape A. U., Adesina O. A.: Conditions on the qualitative behaviour of solutions for a certain class of fifth-order nonlinear differential equations. Ann. Stii. Univ. Al. I. Cuza, Iasi. Mat. T. XLVI, f. 2 (2000), (In Press). MR 1991403 | Zbl 1009.34043
[7] Barbalat I., Halanay A.: Applications of the frequency-domain method to forced non-linear oscillations. Math. Nachr. 44 (1970), 165-179. MR 0269934
[8] Barbalat I., Halanay A.: Conditions de comportment "Presque lineaire" dan la theorie des oscillations. Rev. Roum. Sci. Techn. Electrote chn. Energ. 29 (1974), 321-341. MR 0352613
[9] Barbalat I.: Conditions pour un bon comportment de certaines equations differentielles du troisieme et du quatrieme ordre. Equations differentielles et fonctionnelles non-lineaires (Eds: P. Janssens, J. Mawhin, N. Rouche), Hermann, Paris, 1973, 80-91. MR 0402211
[10] Chukwu E. N.: On the boundedness and stability of solutions of some differential equations of the fifth order. SIAM Math. Anal. 7, 2 (1976), 176-194. MR 0425274 | Zbl 0346.34038
[11] Kalman R. E.: Lyapunov functions for the problem of Lurie in automatic control. Proc. Natn. Acad. Sci. U.S.A. 49 (1963), 201-205. MR 0151696
[12] Popov V. M.: Absolute stability of non-linear control systems. Aut. Rem. Control 22 (1962), 867-875.
[13] Reissig R., Sansone G., Conti R.: Non-linear differential equations of higher order. Noordhoff, Groninger, 1974. MR 0344556 | Zbl 0275.34001
[14] Rouche N., Habets P., Laloy M.: Stability theory by Liapunov’s direct method. Springer Verlag, New York, Heidelberg, Berlin, 1977. MR 0450715 | Zbl 0364.34022
[15] Tejumola H. O.: Further remarks on the existence of periodic solutions of certain fifth-order non-linear differential equation. Atti Accad. Naz. Dei Lincei, ser VIII, 53, fasc. 3 (1975), 323-327. MR 0425262
[16] Yacubovich V. A.: Solutions of some matrix inequalities occuring in the theory of automatic control. Soviet Math. Dokl. 4 (1962), 1304-1307.
[17] Yacubovich V. A.: The matrix method in the theory of the stability of non-linear control systems. Aut. Rem. Control 25 (1964), 905-916.
[18] Yacubovich V. A.: Frequency-domain conditions for absolute stability and dissipativity of control systems with one differentiable non-linearity. Soviet Math. Dokl. 6 (1965), 81-101.
[19] Yacubovich V. A.: Periodic and almost periodic limit states of controlled systems with several, in general discotinuous non-linearities. Soviet Math. Dokl. 7 (1966), 1517-1521.
Partner of
EuDML logo